# SDR UALA2012101705917

- Difficulty date: October 15, 2012
- Submitted: November 15, 2012
- Operation: Air carrier
- Aircraft: N802UA
- Make and model: Airbus A319-131
- Aircraft serial: 690
- Aircraft time: 52,003 hours, 20,790 cycles
- Engine: Iae V2522A5
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 20131A
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN EMERGENCY LIGHT CHECK EPSU BATTERY AFT L FAILED.  REPLACED BATTERY AT AFT LEFT POWER SUPPLY UNIT AND OPS CHECKED OK.
